We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I am having to do Lovenox shots w/ this pregnancy due to a clotting disorder. Whenever I give myself the shot and activate the safety mechanism after the shot, some liquid squirts out. Is this normal or has anyone else experienced this?? I have had two previous miscarriages so I am really paranoid that I am not getting all of the medication during the injection! Any comments would be greatly appreciated! Thanks!
This is normal. It is also normal for a small amount of Lovenox to ooze out of the injection site. To help get as much of the medicine as you can, Make sure that if there is an air bubble that you keep it in there. Nurses have a tendency to want to remove them/tap them out but for Lovenox that bubble is useful because it will stay by the plunger and help push the medicine out. Not all of the injections will have the bubble though and when that is the case a little will squirt out. I always make sure to point it down into the sink and rinse well when I am finished.